MAUDE Adverse Event Report: ABBOTT DURATA STS OPTIM PASSIVE FIXATION; DEFIBRILLATION LEAD

ABBOTT DURATA STS OPTIM PASSIVE FIXATION; DEFIBRILLATION LEAD
Model Number 7171/65
Medical Device Problem Codes Signal Artifact/Noise (1036); Break (1069); Over-Sensing (1438)
Health Effect - Clinical Codes Death (1802); No Known Impact Or Consequence To Patient (2692)
Date of Event 05/24/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During a follow-up in-clinic, noise resulting in oversensing was observed on the right ventricular (rv) lead.Surgical intervention is anticipated.The patient was stable with no adverse consequences.
 
Event or Problem Description
New information notes that surgical intervention was performed to resolve the rv lead noise, and insulation abrasion was noted on the lead upon visual inspection.During the procedure, the patient expired due to a vessel laceration.The physician does not allege the death was due to a lead malfunction, but rather a procedural complication.

Brand Name
DURATA STS OPTIM PASSIVE FIXATION
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ABBOTT
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8680363
Report Number2938836-2019-04544
Device Sequence Number19400150
Product Code LWS
UDI-Device Identifier05414734502443
UDI-Public05414734502443
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2012
Device Model Number7171/65
Device Lot Number2915210
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/24/2019
Supplement Date Received by Manufacturer06/20/2019
Initial Report FDA Received Date06/07/2019
Supplement Report FDA Received Date07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;